# SDR AU981082

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 3101668
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE PLENUM CASE CRACKED IN THE 9 O'CLOCK POSITION.  LEAKING P3 AIR CAUSED HEAT DAMAGE TO ELECTRICAL WIRING INSULATION AND PAINT.   PART TC:  17,403.
